major worsening after probiotic formula

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

major worsening after probiotic formula

Postby gibbledygook » Thu May 24, 2012 12:58 am

I've used acidophilus in the past with nothing noticeable happening. However for the last 3 or maybe 4 days I've been taking 66.6.% of 85 billion CFU which include 31 strains of lactobacilli and saccharomyces. And boy have I felt BAD! My leg became very stiff and I've had problems breathing and pains in my gut. The product was made by Garden of Life and is called Raw Probiotics for Men. Now it is faintly possible that taking such a large quantity was the error but I was actually taking 2 thirds of the recommended dose! The breathing problems suggest that I was having a semi-allergic reaction to the probiotic bacteria! I wonder has anyone else suffered badly after taking probiotics?
3 years antibiotics, 06/09 bilateral jug stents at C1, 05/11 ballooning of both jug valves, 07/12 stenting of renal vein, azygos & jug valve ballooning,
User avatar
gibbledygook
Family Elder
 
Posts: 1414
Joined: Mon Feb 14, 2005 4:00 pm
Location: London

Advertisement

Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service